PhD Student
I have worked on Controllability of Partial Differential Equations under constraints. Currently, my research is focused on the Turnpike Property in Optimal Control Theory.

Dario Pighin is a PhD Student at Universidad Autónoma de Madrid (UAM). He earned both the Bachelor’s Degree and the Master’s Degree in Mathematics at the University of Rome Tor Vergata (Rome 2).

Currently, he is studying for his PhD in Control Theory, under the joint supervision of Prof. Enrique Zuazua (FAUUniversity of Deusto and Universidad Autónoma de Madrid).

  • Master degree in Pure and Applied Mathematics (2014-2016), University of Rome Tor Vergata, Rome, Italy.
  • Bachelor’s Degree in Mathematics (2011-2014), University of Rome Tor Vergata, Rome, Italy.

Master’s Thesis. “Long time behaviour of Optimal Control problems and the Turnpike Property”

Description. The dissertation is devoted to the the study of the so called “Turnpike Property” in Optimal Control Theory, i.e. we show the convergence of Non-Stationary Optimal Control Problems to the corresponding Stationary one as the time horizon T→+∞. Actually we prove an exponential convergence far away from the initial point and the terminal point. We analyse both the Finite Dimensional and Infinite Dimensional Linear Quadratic Case with some controllability and observability assumptions. Furthermore, we extend our analysis to a Finite Dimensional NonLinear Convex Case, with controllability and observability assumptions as well.

   Read Master’s Thesis…

Released

The turnpike property in nonlinear optimal control – A geometric approach

N. Sakamoto, D. Pighin, E. Zuazua The turnpike property in nonlinear optimal control - A geometric approach. IEEE - Control ...
Read More

Controllability under positivity constraints of multi-d wave equations

Pighin, D., Zuazua, E. Controllability under positivity constraints of multi-d wave equations , Trends in Control Theory and Partial Differential ...
Read More

Controllability under positivity constraints of semilinear heat equations

Pighin, D., Zuazua, E. Controllability under positivity constraints of semilinear heat equations MATH CONTROL RELAT F., Vol. 8, No. 3-4 ...
Read More

Accepted

No posts found.

Submitted

Nonuniqueness of minimizers for semilinear optimal control problems

Dario Pighin. Nonuniqueness of minimizers for semilinear optimal control problems (2020) Abstract. A counterexample to uniqueness of global minimizers of ...
Read More

Rotors imbalance suppression by optimal control

M. Gnuffi, D. Pighin, N. Sakamoto Rotors imbalance suppression by optimal control Abstract: An imbalanced rotor is considered. A system ...
Read More

coming soon!

 

Meet our team!